# SDR F3LA2013091600907

- Difficulty date: August 27, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 19,289 hours, 7,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53110075201
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS OUT OF SERVICE FOR C4/S1 CHECK.  RT FWD FUSELAGE FR 10, STRINGER 23R DENTED. REPAIRED IAW SRM 53-11-11 PB201, PARA 5.J.
